# SDR SWAA2021062494355

- Difficulty date: June 23, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 45,001 hours, 22,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR CUT OUT AFT SCUFF PLATE CRACKED / ACCOMPLISHED PERMANENT WELDING REPAIR OF DAMAGE AREA AT FWD CARGO DOOR AFT SCUFF PLATE; OUTSIDE VENDOR PO #412744 REF USED FOR REPAIR B737-700 SRM 53-30-15-2R-1
